My obgyn prescribed a prenatal with NVP (nausea and vomiting of pregnancy, aka morning sickness) relieve called B-Nexa. However, I have been taking it on and off because I was feeling a bit nauseated after taking it. The instructions says take one tablet and one capsule daily, and the pharmacist told me that they all come in tablets so ignore the word capsule. So, I had been trying to take 2 each time I take it. After I took it last night, I started to feel really bad. My stomach was unsettled and I am more nauseated than the rest of the day.

I re-read the directions, and it says under Dosage section: “One or two tablets daily, in divided doses, or as directed by a physician.”

Mmm… Maybe I have been taking too many at each sitting. To confirm, I called my Obgyn office to ask how many I should be taking. The nurse said, “just one a day!”

Eeek! Can anyone say “Pregnancy Brain”?

I am glad I double checked, but I feel silly for not checking in the first place. I will continue to monitor and see if the B-Nexa makes me feel better once I start taking just one a day.

This morning, I decided to drive to work. Finally realized that part of what is exacerbating my nauseousness is possibly the rocky bus ride. I am feeling better, but still a bit queasy because of the prenatals I took last night. It might take a little while for my system to settle down.

Food is still unappealing, but I can eat some. I really can use naps too. *yawn*

Timeline: 9 weeks.